Download this article
Download this article For screen
For printing
Recent Issues

Volume 16, 1 issue

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
On the spectral properties of the quantum cohomology of odd quadrics

Ryan M. Shifler and Stephanie Warman

Vol. 16 (2023), No. 1, 27–34
Abstract

Let H(OG ) be the quantum cohomology (specialized at q = 1 ) of the (2n1)-dimensional quadric OG . We will calculate the characteristic polynomial of the linear operators induced by quantum multiplication in H(OG ) and the Frobenius–Perron dimension. We also check that Galkin’s lower bound conjecture holds for  OG .

Keywords
quantum cohomology, Frobenius–Perron dimension, odd quadrics
Mathematical Subject Classification
Primary: 14N35
Secondary: 15B48, 14N15, 14M15
Milestones
Received: 2 June 2021
Revised: 10 February 2022
Accepted: 23 March 2022
Published: 14 April 2023

Communicated by Ravi Vakil
Authors
Ryan M. Shifler
Department of Mathematical Sciences
Salisbury University
Salisbury, MD
United States
Stephanie Warman
Department of Mathematical Sciences
Salisbury University
Salisbury, MD
United States